# SDR AALA20110520TUL15

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 57,708 hours, 29,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON T-BRACKET STATION 1153 LONGERON 28 RIGHT.  INSTALLED T-BRACKET AT AFT CARGO STATION 1153 LONGERON 28 RIGHT PER AARD 51-10-00-5.
